Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Chills and bitter taste in mouth - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2304 Questions
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   You can spk to a doctor here for medical queries
Doctor :   Do you have some?
User :   havin some problems,feelin unbalance,chills,&bitter taste in mouth
Doctor :   What is your age?
Doctor :   How long you have this problem?
User :   31
User :   past six months
Doctor :   Did you check with the temperature?
Doctor :   Do you mean all these problem have started 6 months back and never subsided or they come as episodes?
User :   went to a doctor,no results
Doctor :   Ok any tests done?
User :   come as spells
Doctor :   ok
Doctor :   any other health problems?
User :   no
Doctor :   Do you have any other health problems? Over wt, Diabetes, High Blood pressure, High Cholesterol, Asthma, Allergies,Thyroid? Any Operations If so why? please say if there is family history of such problems.
User :   no
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
Doctor :   I can solve you problem by asking you few more questions
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor